MAUDE Adverse Event Report: NEUROSTRUCTURES. INC TRANSOM ANTERIOR CERVICAL PLATE; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

NEUROSTRUCTURES. INC TRANSOM ANTERIOR CERVICAL PLATE; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 81-1218
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Radiographs confirming the event were received.Dhr review and product investigation cannot be completed as the product has not been returned because the device remains implanted.Complaint information has been forwarded to (b)(4) the manufacturer.Remains in patient.
 
Event or Problem Description
Initial acdf surgery at c4-c6 was performed on (b)(6) 2016.Routine follow up at 2 weeks noted no change to the device.Approximately 6 weeks post operatively it was noted that the 18 mm caudal bone screw had backed out 2-3mm from the anterior cervical plate.Patient is asymptomatic.Surgeon is monitoring the patient, and no revision surgery is currently planned.Patient bone quality is unknown.The patient reportedly did not fall prior to the event.It is unknown if the patient complied w/post-operative care instructions.

Brand Name
TRANSOM ANTERIOR CERVICAL PLATE
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
NEUROSTRUCTURES. INC
16 technology drive, suite 165
irvine CA 92618
MDR Report Key6062584
Report Number3012120772-2016-00013
Device Sequence Number10852542
Product Code KWQ
UDI-Device Identifier00841508101666
UDI-Public00841508101666
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K142060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number81-1218
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2016
Initial Report FDA Received Date10/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR